# SDR DL733991767

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 1d&14d
- Component: 0L3071BPEGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1D ABD 14D INOP.  RELAMPED TEST GOOD.
